# SDR RAIA00602013

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 13,812 hours, 11,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7988 - ORD - BAG DOOR CAUTION MESSAGE CAME ON IN FLIGHT.  MAINTENANCE DEFERRED THE INDICATION SYSTEM.
